# SDR AALA2009072700001

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 62,873 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT SHROUD AT SEAT 24D BROKEN.  REPLACED EMERGENCY LIGHT SHROUD AT SEAT 24D.
